# SDR SWIA202157147

- Difficulty date: February 13, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 310-319 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L IS CORRODED BETWEEN FS310.00 & FS319.00. (MARKED)   (C-CHECK RO 4/1/2021)    REPLACED STR 26L FROM FS280 TO FS333. REF CRJ700 SRM 51-42-06-001-001-A01, REF CRJ700 SRM 51-42-21-001-001-A01 AND BOMBARDIER DWG SH670-31630 REV K. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
